# SDR ASAA1159725

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 11,733 hours, 3,814 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 16T112
- Condition: Loose
- Location: Weather Radar
- Part time: 8,134 hours, 2,852 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR IS "SPOKING" OTHERWISE OPERATES OK.  FOUND RADAR TRANSCEIVER LOOSE IN RACK.  RE-SECURED SYS TESTS GOOD.
